| Model Number |
B2040-100 |
| Medical Device Problem Codes |
Inflation Problem (1310); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that this was a procedure to treat a moderately calcified and moderately tortuous lesion in the superior femoral artery.An armada35 4x100mm balloon catheter was prepared per the instructions for use (ifu) and was inserted without issues.Once the device reached the target lesion, the balloon was attempted to be inflated.However, when the balloon was attempted to be inflated at normal pressure, the balloon did not fully expand.At this moment, the physician noticed that a leak occurred in the hub; therefore, the balloon catheter was removed and replaced with a same size balloon catheter.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device and the reported leak and inflation issue were confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints reported from this lot.The investigation was unable to determine a conclusive cause for the noted tears.It may be possible that the guide wire used in the procedure was damaged, causing the tears on the inner member during loading of the guide wire; however, this could not be confirmed.Although a conclusive cause for the noted tears was unable to be concluded, the reported leak and inflation issue appears to be related to operation circumstanced of the procedure as it is likely that the tears on the im resulted in the leak and inflation issue.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.